# SDR UALA2011091605000

- Difficulty date: September 15, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 59,098 hours, 21,943 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(INT LOADS FWD LT) MSG SHOWS AFTER EMERGENCY LIGHTS TEST.  ON CABIN CIDS DISPLAY.  PLACED SLIDE LIGHT BYPASS TEST PLUG, ONE AT A TIME AT EACH DOOR SLIDE. MSG REMAINS EACH TIME.  REMOVED CONNECTOR ON FWD LEFT BATTERY ABOVE CEILING PANEL AT DOOR 1L.  CLEANED CONTACT POINTS & RECONNECTED.  TESTED BOX-SYS OK-RESULTS.  PERFORMED EMERGENCY LIGHT TEST THREE TIMES.  RESULTS TEST OK THREE TIMES.
